1-800-442-3633 Live Chat Catalog Quick Order

Need more information or a custom quote?

Call us between 7:30am and 7pm EST, Monday - Friday.

1-1-800-442-3633

Extra-Strength Non-Aspirin Tablets - 250 per box

Extra-Strength Non-Aspirin Tablets - 250 per box

More Views

X
These pain reliever tablets lessen fever.
  • First Aid Only non-aspirin and extra-strength pain relievers contain 500 mg of acetaminophen as an active ingredient.
  • These lessen fever and offer temporary relief from a variety of minor aches and pains due to arthritis, bursitis, rheumatism, headache, menstrual cramps and overexertion.
  • These are available in 250 pieces per box.
  • In Stock
These pain reliever tablets lessen fever. Best quality and selection. Fast shipping. 60 years of satisfied customers.
$16.99 InStock NewCondition
$16.99
Box of 250 Each
AA719

Quantity

Add to Shopping Cart

Product Features - Extra-Strength Non-Aspirin Tablets - 250 per box

Call us at 1-877-775-5939 to learn about this product.
Free material samples of this product may be available.

Specifications

Active Ingredients 500 mg Acetaminophen
Delivery Method Oral
Injury Application Pain Relief
Quantity 125 (2-Tablet Packs)
Treatment Type Pain Relief
Manufacturer Part Number I419
Manufacturer Name First Aid Only, Inc.

    Product Review